Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 411, NWS St. Louis, MO

June 27, 2011Knox County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 27, 2011, 12:11 AM CDT for Knox County, Missouri. It was in force for 19 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2011, 12:11 AM CDT (05:11 UTC)
Expired
Jun 27, 2011, 12:30 AM CDT
In force
19 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Knox County, MO

The radar

The Quad Cities radar (KDVN), 207 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 12:27 AM CDTTSTM WND DMGEdina, MOTREES AND POWER LINES DOWN COUNTYWIDE...BETWEEN 1227 AM AND 1 AM.
Jun 27, 12:40 AM CDTTSTM WND DMGEdina, MOUP TO THREE FOOT DIAMETER TREES DOWNED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 7:12 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-398 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

638 
WUUS53 KLSX 270511
SVRLSX
MOC103-270530-
/O.NEW.KLSX.SV.W.0411.110627T0511Z-110627T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1211 AM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KNOX COUNTY IN NORTHEAST MISSOURI...

* UNTIL 1230 AM CDT

* AT 1206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF
  GREENTOP TO 11 MILES WEST OF MARCELINE...AND MOVING EAST AT 55 MPH.

  AT 1155 PM...70 MPH WINDS WERE REPORTED NEAR NOVINGER WITH THIS 
  LINE OF STORMS.

* LOCATIONS IMPACTED INCLUDE...
  EDINA...GREENSBURG...COLONY...BARING...HURDLAND AND NOVELTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS NORTH CENTRAL MISSOURI. THIS IS AN EXTREMELY DANGEROUS 
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

&&

LAT...LON 4031 9195 4030 9195 4021 9194 3995 9225
      3995 9234 3996 9235 4030 9235 4031 9234
TIME...MOT...LOC 0510Z 282DEG 49KT 4046 9232 3971 9309
WIND...HAIL 70MPH 1.00IN

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 8:48 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Jun 26, 8:48 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
848 PM CDT SUN JUN 26 2011

.UPDATE...
/848 PM CDT SUN JUN 26 2011/

WILL BE EXPANDING THE FLASH FLOOD WATCH SHORTLY TO COVER MUCH OF
THE REST OF THE CWA. MCS NOW ENTERING THE NORTHERN PART OF THE CWA
IS NOW PROPAGATING SOUTHWARD. WHILE THE RAIN WON'T LAST LONG...THE
EXTREME RATES ON SATURATED GROUND WILL STILL BE CAPABLE OF PRODUCING
FLASH FLOODING. NOT SURE OF THE PATH OF THE SECOND...MORE IMPRESSIVE
MCS NOW ALONG THE NE/IA BORDER...BUT IF IT DOES IMPACT THE CWA
LATER IT WILL ONLY CAUSE ADDITIONAL RAINFALL.

/754 PM CDT SUN JUN 26 2011/

A TORNADO WATCH AND A SEVERE THUNDERSTORM WATCH HAVE BEEN ISSUED
FOR MOST OF THE CWA UNTIL 2 AM CDT. HAVE CLEARED THE SOUTHERN PART
OF THE CWA FROM THE ORIGINAL WATCH AS IT HAS BEEN AT LEAST
PARTIALLY STABILIZED BY EARLIER CONVECTION.

THE TORNADO WATCH COVERS THE CONTINUED DEVELOPMENT OF SUPERCELLS
ALONG THE SURFACE WARM FRONT. EXTREME INSTABILITY AND MORE THAN
ADEQUATE SHEAR ALONG THE FRONT WILL BE MORE THAN SUFFICIENT FOR
CONTINUED DEVELOPMENT OF ROTATING UPDRAFTS.

THE SEVERE THUNDESTORM WATCH COVERS THE MCS OVER SERN IA THAT WILL
TURN SEWD ALONG THE 850 THETA-E GRADIENT ON THE PERIPHERY OF THE
EXTREME INSTABILITY AND WEAKNESS IN THE CONVECTIVE INHIBITION.
WORRIED THAT THIS MAY PRODUCE WIDESPREAD DAMAGE AS IT MOVES INTO
THE CWA.

FLASH FLOOD WATCH REMAINS IN EFFECT IN THE NORTH. WILL MONITOR
MOVEMENT OF THE MCS IN THE NEXT HOUR AND MAY ADD COUNTIES TO IT
WHERE FLASH FLOOD GUIDANCE IS LOW. EVEN THOUGH THE MCS IS
PROGRESSIVE...IT WILL LIKE CAUSE EXTREME RAINFALL RATES.

BRITT

&&

.DISCUSSION...
/529 PM CDT SUN JUN 26 2011/

HAVE ISSUED A FLASH FLOOD WATCH IN THE NORTHERN PART OF THE CWA
TONIGHT AND RECENTLY EXPANDED SEVERE THUNDERSTORM WATCH 558 TO
COVER THE SOUTHERN METRO. THUNDERSTORMS CONTINUE TO FIRE WHERE OLD
OUTFLOW BOUNDARY FROM LAST NIGHT MCS IS CONVERGING WITH OUTFLOWS
FROM THE STORMS THAT HAVE DEVELOPED IN THIS AREA IN RECENT HOURS.
THIS IS OCCURRING IN EXTREMELY UNSTABLE AIR WITH MLCAPES 4000-5000
J/KG WITH EFFECTIVE SHEAR AROUND 40KTS.

DO EXPECT DEVELOPMENT THIS EVENING ALONG THE WARM FRONT AS IT
MOVES NORTH INTO NORTHERN MO. HAVE INCREASED POPS TO LIKELIES AS
LOW LEVEL MOISTURE CONVERGENCE WILL INCREASE AS THE LOW LEVEL JET
INCREASES. THUNDERSTORMS THAT DO DEVELOP WILL ALSO HAVE THE
POTENTIAL TO BE SEVERE. THE PWATS ARE ALSO AROUND 2.3 INCHES WHICH
WILL FAVOR VERY HEAVY RAINFALL RATES. THE COUNTIES OVER NORTHEAST
MO AND WEST CENTRAL IL WHERE I HAVE ISSUED THE FLASH FLOOD WATCH
HAVE VERY SATURATED SOILS CAUSING INSTANT RUNOFF. THERE IS ALREADY
A NEARLY STATIONARY AREA OF STORMS THAT HAVE DEVELOPED OVER
SOUTHERN IOWA IN ADDITION TO THE MCS CURRENTLY MOVING ACROSS IOWA.
PROPAGATION VECTORS ARE GOING TO FAVOR MORE OF A SOUTH OR SOUTHEAST
MOVEMENT THROUGH THE EVENING INTO THE OVERNIGHT WHICH SUGGESTS AN
INCREASE IN AREAL COVERAGE AND ENHANCED FLASH FLOOD WATCH
POTENTIAL OVER THE NORTHERN CWA TONIGHT.

THINKING HAS NOT CHANGED THAT MCS WILL EXIT OR DECREASE IN INTENSITY
ON MONDAY MORNING FOLLOWED BY A BRIEF LULL BEFORE STORMS REDEVELOP
AS A COLD FRONT MOVES THROUGH THE AREA. SEVERE THUNDERSTORMS
INCLUDING SUPERCELLS STILL LOOK LIKELY GIVEN STRONG INSTABILITY
AND DEEP LAYER SHEAR AROUND 40 KNOTS. CHANCES FOR THUNDERSTORMS
WILL DIMINISH QUICKLY ON MONDAY NIGHT AS THE COLD FRONT PUSHES
SOUTH OF THE AREA.

MOST OF THE MEDIUM RANGE MODELS AGREE THAT THE RIDGE WILL THEN
BUILD OVER THE CENTRAL CONUS WITH MAINLY DRY CONDITIONS THE REST
OF THE WEEK AND ABOVE NORMAL TEMPERATURES AND HEAT INDICES OF 100
OR GREATER LATER IN THE WEEK.

BRITT

&&

.AVIATION...
/603 PM CDT SUN JUN 26 2011/

A THUNDERSTORM COMPLEX OVER IOWA IS EXPECTED TO DIVE SOUTHEASTWARD
TONIGHT AND AFFECT THE TAF SITES. KEPT VCTS MENTION DUE TO
UNCERTAINTY ON EXACTLY WHERE AND WHEN THE COMPLEX WILL REACH THE
TAF SITES. INCREASED LOW LEVEL MOISTURE WILL CONTRIBUTE TO
LOWERING CLOUD BASES OVERNIGHT AFTER PCPN ENDS. WINDS TURN SLY TO
SWLY AFTER THE WARM FRONT FINALLY LIFTS NORTH OF THE TAF SITES.
THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AFTERNOON AHEAD OF AN
APPROACHING COLD FRONT. WINDS WILL BECOME WLY TO NWLY AFTER FROPA.

SPECIFICS FOR KSTL...A THUNDERSTORM COMPLEX OVER IOWA IS EXPECTED
TO DIVE SOUTHEASTWARD AND REACH KSTL OVERNIGHT. MAINTAINED VCTS
DUE TO UNCERTAINTY ON EXACTLY WHEN THE COMPLEX WILL REACH KSTL.
SREF HANDLED THE LOWER CIGS VERY WELL LAST NIGHT...THEREFORE SEE
NO REASON NOT TO FOLLOW IT AGAIN TONIGHT SINCE A SIMILAR SITUATION
IS EXPECTED. WINDS TURN SLY TO SWLY AFTER THE WARM FRONT LIFTS
NORTH TOMORROW. THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY
AFTERNOON AHEAD OF AN APPROACHING COLD FRONT WITH WINDS TURNING
WLY TO NWLY AFTER FROPA.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR AUDRAIN MO-FRANKLIN
     MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-
     MONROE MO-MONTGOMERY MO-PIKE MO-RALLS MO-SHELBY MO-ST.
     CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
     STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 26, 9:34 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT SUN JUN 26 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
934 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY OVER MUCH OF THE AREA TONIGHT. THESE
STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND
GUSTS IN EXCESS OF 60 MPH AND VERY HEAVY RAINFALL THAT COULD CAUSE
FLASH FLOODING. ISOLATED TORNADOES ARE ALSO POSSIBLE...
PARTICULARLY TO THE WEST OF THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE EXPECTED OVER THE REGION MONDAY INTO MONDAY
NIGHT. A FEW SEVERE THUNDERSTORMS CAN BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH TONIGHT.

BRITT

In the hours before

Local storm report, Jun 26, 9:24 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     HAIL             1 NE BARING             40.25N  92.20W
06/26/2011  E1.00 INCH       KNOX               MO   TRAINED SPOTTER

            PEA TO QUARTER SIZE HAIL AND ONE INCH OF RAIN WITH THE
            STORM.

0847 PM     HEAVY RAIN       1 NE BARING             40.25N  92.20W
06/26/2011  M1.00 INCH       KNOX               MO   TRAINED SPOTTER

            PEA TO QUARTER SIZE HAIL AND ONE INCH OF RAIN WITH THE
            STORM.

&&

BYRD
Local storm report, Jun 26, 9:31 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             5 WSW MONTICELLO        40.09N  91.80W
06/26/2011  E1.00 INCH       LEWIS              MO   LAW ENFORCEMENT

            QUARTER SIZE HAIL JUST WEST SOUTHWEST OF MONTICELLO ON
            HIGHWAY 16

&&

TRUETT
Local storm report, Jun 26, 9:39 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
939 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             LIMA                    40.18N  91.38W
06/26/2011  E0.75 INCH       ADAMS              IL   TRAINED SPOTTER

&&

TRUETT
Local storm report, Jun 26, 10:05 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1005 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             5 N MOUND STATION       40.08N  90.87W
06/26/2011  E0.25 INCH       BROWN              IL   TRAINED SPOTTER

&&

TRUETT
Local storm report, Jun 26, 10:27 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HEAVY RAIN       CANTON                  40.13N  91.52W
06/26/2011  M2.30 INCH       LEWIS              MO   TRAINED SPOTTER

            TRAINED SPOTTER HAS ABOUT A FOOT OF WATER IN HIS
            GARAGE. RAIN FELL IN ABOUT AN HOUR.

1015 PM     FLASH FLOOD      CANTON                  40.13N  91.52W
06/26/2011                   LEWIS              MO   TRAINED SPOTTER

            TRAINED SPOTTER HAS ABOUT A FOOT OF WATER IN HIS
            GARAGE. RAIN FELL IN ABOUT AN HOUR.

&&

BYRD
Special weather statement, Jun 26, 10:47 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1047 PM CDT SUN JUN 26 2011

ILZ095>097-MOZ018-019-027-270600-
ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-MARION MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
1047 PM CDT SUN JUN 26 2011

...ANOTHER ROUND OF INTENSE THUNDERSTORMS EXPECTED ACROSS NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS...

ALTHOUGH ONE LINE OF THUNDERSTORMS HAS MOVED THROUGH THE
REGION...AT 1045 PM A SECOND AND MUCH STRONGER LINE OF STORMS
EXTENDED FROM NORTHWEST MISSOURI INTO CENTRAL IOWA. THIS LINE
OF STORMS WAS RACING EAST-SOUTHEAST AT NEARLY 60 MPH...AND WILL BE
THREATENING NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS LATE THIS
EVENING...AND ESPECIALLY AFTER MIDNIGHT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM...AND
PEOPLE THROUGHOUT THE REGION ARE URGED TO MONITOR LOCAL RADIO AND
TV STATIONS...AND CABLE TV OUTLETS...FOR WEATHER INFORMATION
THROUGHOUT THE EARLY MORNING HOURS.

MOZ026-034>036-042-270600-
SHELBY MO-MONROE MO-RALLS MO-PIKE MO-AUDRAIN MO-
INCLUDING THE CITIES OF...BOWLING GREEN...MEXICO
1047 PM CDT SUN JUN 26 2011

...INTENSE THUNDERSTORMS STILL EXPECTED ACROSS CENTRAL AND NORTHEAST
MISSOURI...

AT 1045 PM...A LINE OF EXTREMELY INTENSE THUNDERSTORMS STORMS
EXTENDED FROM NORTHWEST MISSOURI INTO CENTRAL IOWA. THIS LINE OF
STORMS WAS RACING EAST-SOUTHEAST AT NEARLY 60 MPH...AND WILL BE
THREATENING NORTHEAST AND CENTRAL MISSOURI DURING THE PREDAWN HOURS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 2 AM...AND PEOPLE
THROUGHOUT THE REGION ARE URGED TO MONITOR LOCAL RADIO AND TV
STATIONS...AND CABLE TV OUTLETS...FOR WEATHER INFORMATION
THROUGHOUT THE EARLY MORNING HOURS.

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:18 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren14 min
Jun 26, 7:26 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage38 min
Jun 26, 8:28 PM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau65 days
Jun 26, 8:30 PM CDTFlash Flood WarningLSXKnox, Lewis12 hr
Jun 26, 8:34 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis41 min
Jun 26, 9:09 PM CDTRiver Flood WarningLSXLewis4 days
Jun 26, 9:09 PM CDTRiver Flood WarningLSXMarion5 days
Jun 26, 9:16 PM CDTSevere Thunderstorm WarningLSXLewis59 min
Jun 27, 12:26 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Monroe, Ralls, Shelby49 min
Jun 27, 12:52 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Monroe, Montgomery, Pike and 1 more53 min
Jun 27, 12:55 AM CDTTornado WarningLSXMarion, Monroe, Ralls, Shelby20 min
Jun 27, 1:08 AM CDTTornado WarningLSXMarion, Monroe, Pike, Ralls37 min
Jun 27, 1:13 AM CDTSevere Thunderstorm WarningLSXLewis, Marion62 min
Jun 27, 1:27 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Lincoln, Montgomery, Pike, Saint Charles and 1 more63 min
Jun 27, 1:43 AM CDTTornado WarningLSXPike32 min
Jun 27, 2:04 AM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Saint Louis41 min
Jun 27, 2:17 AM CDTSevere Thunderstorm WarningLSXCallaway, Crawford, Franklin, Gasconade, Jefferson, Montgomery and 5 more43 min
Jun 27, 2:42 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis48 min
Jun 27, 3:01 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Sainte Genevieve, Saint Francois, Washington29 min
Jun 27, 3:14 AM CDTRiver Flood WarningLSXMarion4 days
Jun 27, 4:18 AM CDTSevere Thunderstorm WarningLSXCole, Moniteau, Osage23 min
Jun 27, 8:22 AM CDTAreal Flood WarningLSXKnox, Lewis12 hr
Jun 27, 8:25 AM CDTRiver Flood WarningLSXMarion4 days
Jun 27, 3:11 PM CDTRiver Flood WarningLSXFranklin, Warren22 days
Jun 27, 3:11 PM CDTRiver Flood WarningLSXSaint Charles, Saint Louis44 days
Jun 27, 5:19 PM CDTRiver Flood WarningLSXLincoln18 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.